A 2-year carcinogenicity study in mice at doses of 50, 150, and 450 mg/kg/day exemestane (gavage), resulted in an increased incidence of hepatocellular adenomas and/or carcinomas in both genders at the high dose level. Plasma AUC (0–24hr) at the high dose were 2575 ± 386 and 5667 ± 1833 /mL in males and females (approx. 34 and 75 fold the AUC in postmenopausal patients at the recommended clinical dose). An increased incidence of renal tubular adenomas was observed in male mice at the high dose of 450 mg/kg/day. Since the doses tested in mice did not achieve an MTD, neoplastic findings in organs other than liver and kidneys remain unknown.
After DCIS and radiation, I was on Arimidex for a year. Stopped that when the neuropathy in my feet started. Switched to Aromasin, which has been pretty tolerable. Have been on that for about 2 1/2 years. About every 12 months, I need to take a break from it because of some side effect that I am having. This seems to help me tolerate resuming. Lately, however, I have been losing my eyebrow hair. Had a bald spot on my right brow for a while, then it grew back. Same thing happened again. Now, I have very thin hair on both, and the latest wrinkle is that it is accompanied by itching. At first, itching was just on eyebrows. Now it is all over my face. Has any one else experienced this?